# SDR SWIA200516060

- Difficulty date: December 26, 2005
- Submitted: January 6, 2006
- Operation: Air carrier
- Aircraft: N910SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7566
- Aircraft time: 10,723 hours, 9,493 cycles
- Engine: Ge CF343B1
- System (JASC): 2740 · Stabilizer Control System
- Part: Switch
- Condition: Malfunctioned
- Location: Yoke
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

NR 1 STAB WOULD NOT ENGAGE.  REPLACED BOTH PILOT YOKE STAB DISCONNECT SWITCHES.  OPERATIONAL CHECK GOOD IAW MM 27-41-00.
